# SDR UIEA2019021303208

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,376 hours, 20,340 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Main Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SMOKE DETECTOR 3A AND 4B INDICATING INOP.( PERFORMED SYSTEM TEST 26-10-00 TEST CHECKED OK.  )
